海量图书期刊资源,随时随地畅享阅读乐趣
On common fixed points, periodic points, and recurrent points of continuous functionsAlikhani-Koopaei, Aliasghar · International Journal of Mathematics and Mathematical Sciences · 2003
On the structure of the set of periodic points of a continuous map of the interval with finitely many periodic pointsJaume Llibre; Agusti Reventós · Archiv der Mathematik · 1982
Homotopical theory of periodic points of periodic homeomorphisms on closed surfacesWacław Marzantowicz; Xuezhi Zhao · 2009
A note on periodic points and recurrent points of maps of dendritesKato, Hisao · Bulletin of the Australian Mathematical Society · 1995
On periodic points of symplectomorphisms on surfacesBatoréo, Marta · Pacific Journal of Mathematics · 2018
On the Set of Fixed Points and Periodic Points of Continuously Differentiable FunctionsAlikhani-Koopaei, Aliasghar · International Journal of Mathematics and Mathematical Sciences · 2013
Periodic points on the complementPhilip R. Heath; Xuezhi Zhao · Topology and its Applications · 2000
Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.Rogers, Hartley · The Journal of Symbolic Logic · 1970